# SDR SPAA0500048

- Difficulty date: December 16, 2005
- Submitted: January 3, 2006
- Operation: Air carrier
- Aircraft: N712S
- Make and model: Boeing 737-2Y5
- Aircraft serial: 23038
- Aircraft time: 62,991 hours, 32,899 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Part serial: 16154
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SCHEDULED MAINTENANCE VISIT, FWD DOOR AREA CEILING EMERGENCY EXIT LIGHT INOPERATIVE.  REPLACED BATTERY PACK IAW B737MM 33-51-02.  OPERATIONAL CHECK NORMAL.
